Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 31, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 25, 2015, 10:02 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 26, 2015, 8:38 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 10:02 AM CDT (15:02 UTC)
- In effect from
- Jun 26, 2015, 8:38 PM CDT
- Expired
- Jul 1, 2015, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
478
WGUS43 KILX 251502
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1002 AM CDT THU JUN 25 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
.Additional heavy rainfall is expected along the Embarras River basin
over the next 24 to 36 hours which will produce some significant rises
at Ste. Marie later tomorrow and into the upcoming weekend.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-260502-
/O.NEW.KILX.FL.W.0031.150627T0138Z-150701T0600Z/
/STMI2.2.ER.150627T0138Z.150628T0600Z.150701T0000Z.NO/
1002 AM CDT THU JUN 25 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From Friday evening until late Tuesday night.
* At 945 AM Thursday the stage was 13.9 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 21.5 feet by Sunday morning.The river will fall
below flood stage by Tuesday evening.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 13.9 Thu 10 AM 16.6 20.7 21.5
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$5 follow-up statements
856
WGUS83 KILX 260219
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-261619-
/O.EXT.KILX.FL.W.0031.150628T1200Z-150629T1200Z/
/STMI2.1.ER.150628T1200Z.150629T0000Z.150629T0600Z.NO/
919 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From Sunday morning until Monday morning.
* At 845 PM Thursday the stage was 11.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 19.2 feet by Sunday evening.The river will fall below
flood stage by early Monday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 11.4 Thu 9 PM 10.8 16.4 19.0
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-261619-
/O.CON.KILX.FL.W.0025.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.150620T0202Z.150629T0600Z.000000T0000Z.NO/
919 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until further notice.
* At 845 PM Thursday the stage was 35.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.6 feet by
Monday evening then begin falling.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 35.3 Thu 9 PM 35.2 34.7 35.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes884
WGUS43 KILX 261603
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1103 AM CDT FRI JUN 26 2015
...Forecast flooding changed from Minor to Moderate severity for the
following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
.Several rounds of thunderstorms are expected to push across southeast Illinois
over the next 12 hours bringing additional heavy rainfall to the Embarras River
basin. Both Lawrenceville and Ste.Marie are expected to crest at or just above
moderate flood stage. Lawreceville is forecast to crest around 37 feet by Monday
morning, while Ste.Marie is now forecast to crest around 21.7 feet by Sunday
morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-270603-
/O.EXT.KILX.FL.W.0031.150627T0527Z-150701T0447Z/
/STMI2.2.ER.150627T0527Z.150628T1200Z.150630T2247Z.NO/
1103 AM CDT FRI JUN 26 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From late tonight until Tuesday evening.
* At 1045 AM Friday the stage was 14.7 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 21.7 feet by Sunday morning.The river will
fall below flood stage by Tuesday afternoon.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 14.7 Fri 11 AM 20.5 21.7 21.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-270603-
/O.CON.KILX.FL.W.0025.000000T0000Z-000000T0000Z/
/LAWI2.2.ER.150620T0202Z.150629T0600Z.000000T0000Z.NO/
1103 AM CDT FRI JUN 26 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Embarras River at Lawrenceville.* Until further notice.
* At 945 AM Friday the stage was 35.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 37.0 feet by
early Monday morning then begin falling.
* Impact...At 37.0 feet...The road across Poteet Bridge floods. Some
houses are isolated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 35.1 Fri 10 AM 35.5 36.6 37.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Smith963
WGUS83 KILX 261957
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-270957-
/O.EXT.KILX.FL.W.0031.150627T0328Z-150701T1312Z/
/STMI2.2.ER.150627T0328Z.150628T0600Z.150701T0712Z.NO/
257 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From this evening until Wednesday morning.
* At 245 PM Friday the stage was 15.5 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 21.7 feet by Sunday morning.The river will fall below flood
stage by early Wednesday morning.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 15.5 Fri 3 PM 20.9 21.7 21.2
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-270957-
/O.CON.KILX.FL.W.0025.000000T0000Z-000000T0000Z/
/LAWI2.2.ER.150620T0202Z.150629T1200Z.000000T0000Z.NO/
257 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until further notice.
* At 145 PM Friday the stage was 35.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 37.0 feet by
Monday morning then begin falling.
* Impact...At 37.0 feet...The road across Poteet Bridge floods. Some
houses are isolated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 35.0 Fri 2 PM 35.0 36.4 37.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$560
WGUS83 KILX 270410
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-271810-
/O.CON.KILX.FL.W.0031.000000T0000Z-150701T1312Z/
/STMI2.2.ER.150627T0520Z.150628T0600Z.150701T0712Z.NO/
1110 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until Wednesday morning.
* At 1045 PM Friday the stage was 17.1 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 21.7 feet by Sunday morning.The river will
fall below flood stage by early Wednesday morning.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 17.1 Fri 11 PM 20.9 21.7 21.2
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-271809-
/O.CON.KILX.FL.W.0025.000000T0000Z-000000T0000Z/
/LAWI2.2.ER.150620T0202Z.150629T1200Z.000000T0000Z.NO/
1110 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until further notice.
* At 1045 PM Friday the stage was 34.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 37.0 feet by
Monday morning then begin falling.
* Impact...At 37.0 feet...The road across Poteet Bridge floods. Some
houses are isolated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 34.9 Fri 11 PM 35.0 36.4 37.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$049
WGUS83 KILX 271604
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 AM CDT SAT JUN 27 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-271634-
/O.CAN.KILX.FL.W.0031.000000T0000Z-150701T1312Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1104 AM CDT SAT JUN 27 2015
The Flood Warning is cancelled for
The Embarras River at Ste. Marie.
* At 1045 AM Saturday the stage was 16.8 feet.
* Flood stage is 19 feet.
* Forecast...The river crested below flood stage at 17.4 feet early
this morning. The river will fall to 15.5 feet by sunrise Sunday.
* Impact...At 21 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 16.8 Sat 11 AM 15.5 15.3 14.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 25, 6:59 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 25, 6:59 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 659 AM CDT THU JUN 25 2015 .SHORT TERM...(TODAY) ISSUED AT 317 AM CDT THU JUN 25 2015 07Z/2AM SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER SOUTHWEST IOWA...WITH STATIONARY FRONTAL BOUNDARY ARCING SOUTHEASTWARD INTO WESTERN KENTUCKY. VWP NETWORK SHOWS 40-45KT 850MB JET ORIENTED FROM EASTERN KANSAS ACROSS MISSOURI...FEEDING THE ONGOING MCS ACROSS EASTERN IOWA INTO CENTRAL ILLINOIS. LOW-LEVEL AIRMASS REMAINS QUITE STABLE DUE TO WIDESPREAD SHOWERS/THUNDER EARLIER IN THE DAY KEEPING THE FRONT/OUTFLOW BOUNDARY SUPPRESSED WELL TO THE SOUTH. AS A RESULT...STORMS WILL REMAIN ELEVATED AS THEY SPREAD E/SE ACROSS THE KILX CWA EARLY THIS MORNING. MAIN THREATS WILL BE PROLIFIC LIGHTNING AND LOCALIZED FLASH FLOODING...WITH PERHAPS AN ISOLATED WIND GUST OF 30-50 MPH WITH THE STRONGEST STORMS. WILL CARRY LIKELY TO CATEGORICAL POPS THROUGH MID-MORNING AS THE MCS MOVES ACROSS THE AREA. AFTER THAT...PRECIP CHANCES WILL DECREASE SUBSTANTIALLY FROM MIDDAY THROUGH THE AFTERNOON HOURS. BIG QUESTION WILL BE WHETHER OR NOT ATMOSPHERE WILL DESTABILIZE SUFFICIENTLY IN THE WAKE OF THE MORNING CONVECTION TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS LATER TODAY. MOST MODEL GUIDANCE SUPPORTS AT LEAST SCATTERED ACTIVITY...ALTHOUGH THINK AREAL COVERAGE WILL REMAIN LIMITED DUE TO THE RELATIVELY STABLE AIRMASS. WILL THEREFORE ONLY MENTION CHANCE POPS THIS AFTERNOON...WITH HIGH TEMPERATURES RANGING FROM THE LOWER 80S FAR NORTH AROUND GALESBURG AND LACON TO THE LOWER 90S SOUTH OF I-70. .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 317 AM CDT THU JUN 25 2015 A RELATIVE LULL IN PRECIP CHANCES WILL CONTINUE THROUGH TONIGHT...AS SHORT-WAVE RIDGING DEVELOPS BEHIND THE DEPARTING WAVE TODAY. THE NEXT UPSTREAM SHORT-WAVE CURRENTLY EVIDENT ON WATER VAPOR IMAGERY OVER THE NORTHERN ROCKIES WILL TRACK SOUTHEASTWARD TONIGHT INTO FRIDAY...INTERACTING WITH A COLD FRONT TO PRODUCE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THIS FEATURE HAS BEEN DELAYED SLIGHTLY FROM PREVIOUS FORECASTS AND IS NOW EXPECTED TO TRACK ALONG THE BOUNDARY DURING THE DAY FRIDAY...SUPPORTING LIKELY POPS ACROSS ALL BUT THE FAR NORTHERN KILX CWA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH FRIDAY EVENING BEFORE THE WAVE DEPARTS...SO A FLASH FLOOD WATCH MAY NEED TO BE CONSIDERED BY LATER SHIFTS. ALL MODEL SOLUTIONS SHOW PRECIP EXITING ILLINOIS BY DAWN SATURDAY...SO HAVE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT. THE REMAINDER OF THE EXTENDED WILL BE DOMINATED BY A DEEP UPPER- LEVEL TROUGH OVER THE MIDWEST/GREAT LAKES...RESULTING IN BELOW NORMAL TEMPERATURES THROUGH THE PERIOD. DRY WEATHER WILL BE THE RULE FOR BOTH SATURDAY AND SUNDAY...WITH HIGHS ONLY IN THE UPPER 70S. MODELS CONTINUE TO ADVERTISE A FAIRLY POTENT WAVE DIGGING SOUTHEASTWARD INTO THE BASE OF THE TROUGH EARLY NEXT WEEK...WHICH WILL BRING THE NEXT CHANCE FOR SHOWERS INTO THE AREA. GFS IS THE FASTEST WITH THIS FEATURE...POTENTIALLY BRINGING PRECIP INTO THE WESTERN CWA AS EARLY AS SUNDAY AFTERNOON. MEANWHILE...ECMWF REMAINS ABOUT 12 HOURS SLOWER...FOCUSING RAIN CHANCES SUNDAY NIGHT INTO MONDAY. AT THIS POINT...WILL STICK WITH THE MORE CONSISTENT ECMWF. AFTER THAT...A SERIES OF VERY WEAK DISTURBANCE WILL PASS THROUGH THE REGION AS THE TROUGH REMAINS IN PLACE...HOWEVER NONE OF THEM APPEAR STRONG ENOUGH TO WARRANT A MENTIONABLE POP. WILL THEREFORE GO WITH A DRY FORECAST WITH TEMPS REMAINING IN THE UPPER 70S AND LOWER 80S THROUGH THURSDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 658 AM CDT THU JUN 25 2015 ONE PORTION OF A BROKEN STATIONARY FRONT EXTENDS ACROSS SOUTHERN IL WITH A CONTINUATION OF THE FRONT ACROSS SOUTHERN IOWA BACK TOWARDS KANSAS. PREVAILING WINDS ARE GENERALLY SOUTHWEST DESPITE THE FRONT BEING SOUTH OF OUR COUNTIES. A COUPLE OF MESO-SCALE TROUGHS ARE EVIDENT ACROSS ILLINOIS IN NORTHERN AND CENTRAL IL, CAUSING SOME VARIABLE WIND DIRECTIONS. SOME EVIDENCE OF A MESO-LOW SHOWED UP IN THE GBG OBSERVATION WITH STRONG NW WINDS FOR AN HOUR OR TWO. ADDED A 2 HOUR PERIOD OF GUSTY NW WINDS AT PIA AND BMI, BUT WILL MONITOR CLOSELY TO SEE IF THE WIND SHIFT REACHES THEM. OTHERWISE, STEADY RAINS AND ISOLATED THUNDER WILL LINGER ACROSS CENTRAL AND SOUTHEAST ILLINOIS BETWEEN THE TWO STATIONARY FRONTS FOR 2-4 MORE HOURS THIS MORNING. BY 16Z-17Z, THE RAIN BAND SHOULD SHIFT SOUTH OF THE TERMINALS LEAVING A PERIOD OF VFR CLOUDS AND VIS. IFR CLOUDS ARE POISED ACROSS IOWA ALONG THAT STATIONARY FRONT, WITH NORTHWEST FLOW PUSHING THE CLOUDS TOWARD OUR AREA. FORECAST SOUNDINGS SHOW SOME LOW MOISTURE RETURNING LATER THIS MORNING, SO WILL KEEP MOST AREAS MVFR CLOUDS TODAY. WINDS ARE PROJECTED TO SHIFT FROM SW TO NW BY AROUND EVENING TODAY, THEN SHIFT TO NORTHEAST OVERNIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ILZ027>031- 036>038-040-041-047>050. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SHIMON
Hazardous weather outlook, Jun 25, 5:41 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 541 AM CDT THU JUN 25 2015 ILZ027>031-036>038-261100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 541 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL PERSIST THROUGH MID-MORNING. THE FLASH FLOOD RISK APPEARS TO BE DIMINISHING...HOWEVER THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH 1 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND AGAIN SUNDAY NIGHT INTO MONDAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-041-047>050-261100- CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT- 541 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL PERSIST THROUGH MID-MORNING. THE FLASH FLOOD RISK APPEARS TO BE DIMINISHING...HOWEVER THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH 1 PM. ADDITIONAL THUNDERSTORMS MAY RE-DEVELOP BY MID TO LATE AFTERNOON. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND AGAIN SUNDAY NIGHT INTO MONDAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THE EVENING. ILZ042>046-051>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MOULTRIE- PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 541 AM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL PERSIST THROUGH MID-MORNING...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. ADDITIONAL THUNDERSTORMS MAY RE-DEVELOP BY MID TO LATE AFTERNOON. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND AGAIN ON MONDAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER BY LATE FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THE EVENING. BARNES
In the hours before
Local storm report, Jun 25, 7:34 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
734 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
06/25/2015 M1.39 INCH PEORIA IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
06/25/2015 M1.15 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
06/25/2015 M1.71 INCH CHAMPAIGN IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
06/25/2015 M1.40 INCH MACON IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 E BLOOMINGTON 40.48N 88.90W
06/25/2015 M1.09 INCH MCLEAN IL AWOS
24-HOUR TOTAL...REPORTED BY THE AWSS AT CENTRAL ILLINOIS
REGIONAL AIRPORT.
&&
EJLLocal storm report, Jun 25, 7:35 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
06/25/2015 M2.47 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR TOTAL...REPORTED AT NWS-LINCOLN.
&&
EJLLocal storm report, Jun 25, 7:44 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
06/25/2015 M1.35 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR TOTAL
0645 AM HEAVY RAIN GILSON 40.87N 90.20W
06/25/2015 M1.99 INCH KNOX IL MESONET
RAINFALL THAT FELL OVERNIGHT...SWOP REPORT
0715 AM HEAVY RAIN ELKHART 40.02N 89.48W
06/25/2015 M1.27 INCH LOGAN IL MESONET
RAINFALL SINCE 7PM YESTERDAY...SWOP REPORT
0715 AM HEAVY RAIN LANE 40.13N 88.85W
06/25/2015 M1.14 INCH DE WITT IL MESONET
RAINFALL SINCE MIDNIGHT...SWOP REPORT
&&
EJLLocal storm report, Jun 25, 7:49 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/25/2015 M1.61 INCH LOGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/25/2015 M2.20 INCH MASON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/25/2015 M1.38 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/25/2015 M1.79 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
06/25/2015 M2.08 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0730 AM HEAVY RAIN YATES CITY 40.78N 90.01W
06/25/2015 M1.30 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Jun 25, 8:09 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
809 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/25/2015 M1.77 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 4 SW ATHENS 39.92N 89.78W
06/25/2015 M1.56 INCH MENARD IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 2 N SPRINGFIELD 39.81N 89.64W
06/25/2015 M1.20 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
06/25/2015 M1.51 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/25/2015 M2.27 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0630 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
06/25/2015 M2.08 INCH SCHUYLER IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
06/25/2015 M1.33 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/25/2015 M1.06 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
06/25/2015 M1.13 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/25/2015 M1.43 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
06/25/2015 M2.23 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/25/2015 M1.29 INCH DOUGLAS IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
06/25/2015 M1.27 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/25/2015 M1.53 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
06/25/2015 M1.29 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Jun 25, 8:10 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
810 AM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
06/25/2015 M1.35 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR TOTAL
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/25/2015 M1.77 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
06/25/2015 M1.51 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 2 N SPRINGFIELD 39.81N 89.64W
06/25/2015 M1.20 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 4 SW ATHENS 39.92N 89.78W
06/25/2015 M1.56 INCH MENARD IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/25/2015 M2.27 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/25/2015 M2.20 INCH MASON IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/25/2015 M1.61 INCH LOGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0630 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
06/25/2015 M2.08 INCH SCHUYLER IL CO-OP OBSERVER
24-HOUR TOTAL
0645 AM HEAVY RAIN GILSON 40.87N 90.20W
06/25/2015 M1.99 INCH KNOX IL MESONET
RAINFALL THAT FELL OVERNIGHT...SWOP REPORT
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/25/2015 M1.53 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
06/25/2015 M1.27 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/25/2015 M1.29 INCH DOUGLAS IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
06/25/2015 M2.23 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/25/2015 M1.43 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
06/25/2015 M1.13 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/25/2015 M1.06 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
06/25/2015 M1.33 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
06/25/2015 M1.15 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
06/25/2015 M2.08 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/25/2015 M1.79 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/25/2015 M1.38 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
06/25/2015 M2.47 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR TOTAL...REPORTED AT NWS-LINCOLN.
0700 AM HEAVY RAIN 4 E BLOOMINGTON 40.48N 88.90W
06/25/2015 M1.09 INCH MCLEAN IL AWOS
24-HOUR TOTAL...REPORTED BY THE AWSS AT CENTRAL ILLINOIS
REGIONAL AIRPORT.
0700 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
06/25/2015 M1.39 INCH PEORIA IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
06/25/2015 M1.40 INCH MACON IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
06/25/2015 M1.71 INCH CHAMPAIGN IL ASOS
24-HOUR TOTAL
0715 AM HEAVY RAIN ELKHART 40.02N 89.48W
06/25/2015 M1.27 INCH LOGAN IL MESONET
RAINFALL SINCE 7PM YESTERDAY...SWOP REPORT
0715 AM HEAVY RAIN LANE 40.13N 88.85W
06/25/2015 M1.14 INCH DE WITT IL MESONET
RAINFALL SINCE MIDNIGHT...SWOP REPORT
0730 AM HEAVY RAIN YATES CITY 40.78N 90.01W
06/25/2015 M1.30 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
06/25/2015 M1.29 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:12 PM CDT | River Flood Warning | ILX | Fulton | 5 days |
| Jun 25, 1:31 AM CDT | Special Weather Statement | ILX | Fulton | 44 min |
| Jun 25, 3:49 AM CDT | Flash Flood Warning | ILX | Champaign, Piatt | 5 hr |
| Jun 25, 4:33 AM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 5 hr |
| Jun 25, 5:00 AM CDT | Special Weather Statement | ILX | Edgar | 45 min |
| Jun 25, 7:53 AM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.